# SDR 08FDEA04371

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,681 hours, 16,728 cycles
- Engine: Pwa JT9D7R4E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NUMBER TWO ENGINE HUNG START AT 36 PERCENT N2, EGT 506'.  ABORTED START FOLLOWED QRH PROCEDURES.  SECOND START  ATTEMPT NUMBER TWO ENGINE HUNG AT 38 PERCENT N2.  START AIR  PRESSURE 30 PSI.  REJECTED START AT 529'.  OBSERVED  PEAK EGT 538'.  ENGINE REMOVAL APPROVED BY PROPULSION ENGR.  DUE TO HIGH DRAG OF THE N2 SPOOL.  REPLACED NR 2 ENGINE IAW W/C 44T0704-2 REV 14  OPERATIONAL AND LEAK CHECKS GOOD PER JRM AND AMM 72-00 TEST 13. OK FOR SERVICE.
